Alert archive / Missouri / Frost Advisories in 2013

Frost Advisory 2, NWS St. Louis, MO

April 19, 201315 counties in Illinois; 25 counties in Missouri

NWS St. Louis, MO issued this frost advisory at Apr 19, 2013, 4:27 AM CDT for 15 counties in Illinois; 25 counties in Missouri. It took effect at Apr 20, 2013, 1:00 AM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 19, 2013, 4:27 AM CDT (09:27 UTC)
In effect from
Apr 20, 2013, 1:00 AM CDT
Expired
Apr 20, 2013, 8:00 AM CDT
In force
7 hr
Issued by
NWS St. Louis, MO
All 40 counties

Bond County, IL, Calhoun County, IL, Clinton County, IL, Fayette County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Montgomery County, IL, Pike County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Lincoln County, MO, Madison County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Warren County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 6 km from the middle of the area, began a volume at 09:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 9.5 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2013-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2013-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
476 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

731 
WWUS73 KLSX 190927
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
427 AM CDT FRI APR 19 2013


ILZ095-096-MOZ018-019-026-027-192130-
/O.NEW.KLSX.FZ.W.0001.130420T0600Z-130420T1300Z/
ADAMS IL-BROWN IL-KNOX MO-LEWIS MO-MARION MO-SHELBY MO-
INCLUDING THE CITIES OF...HANNIBAL...QUINCY
427 AM CDT FRI APR 19 2013

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY.

* TIMING...SUBFREEZING TEMPERATURES CAN BE EXPECTED AFTER MIDNIGHT
  TONIGHT...AND CONTINUE INTO EARLY SATURDAY MORNING.

* TEMPERATURES...TEMPERATURES WILL DROP INTO THE UPPER 20S AFTER
  MIDNIGHT TONIGHT.

* IMPACTS...SENSITIVE PLANTS WILL BE DAMAGED BY THESE UNSEASONABLY
  COLD OVERNIGHT TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

ILZ058>060-064-065-069-070-074-079-097>102-MOZ034>036-041-042-
047>052-059>065-072>075-084-085-099-192130-
/O.NEW.KLSX.FR.Y.0002.130420T0600Z-130420T1300Z/
AUDRAIN MO-BOND IL-BOONE MO-CALHOUN IL-CALLAWAY MO-CLINTON IL-
COLE MO-CRAWFORD MO-FAYETTE IL-FRANKLIN MO-GASCONADE MO-GREENE IL-
IRON MO-JEFFERSON MO-JERSEY IL-LINCOLN MO-MACOUPIN IL-MADISON IL-
MADISON MO-MARION IL-MONITEAU MO-MONROE IL-MONROE MO-
MONTGOMERY IL-MONTGOMERY MO-OSAGE MO-PIKE IL-PIKE MO-RALLS MO-
RANDOLPH IL-REYNOLDS MO-ST. CHARLES MO-ST. CLAIR IL-
ST. FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE MO-
WARREN MO-WASHINGTON IL-WASHINGTON MO-
INCLUDING THE CITIES OF...BELLEVILLE...BOWLING GREEN...CHESTER...
COLUMBIA...EDWARDSVILLE...FARMINGTON...JEFFERSON CITY...
LITCHFIELD...MEXICO...SALEM...ST CHARLES...ST LOUIS...UNION...
VANDALIA
427 AM CDT FRI APR 19 2013

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY.

* TIMING...PATCHY FROST WILL BE DEVELOPING AFTER MIDNIGHT
  TONIGHT...AND CONTINUE INTO EARLY SATURDAY MORNING.

* TEMPERATURES...TEMPERATURES WILL DROP INTO THE LOW 30S AFTER
  MIDNIGHT TONIGHT.

* IMPACTS...SENSITIVE PLANTS WILL BE DAMAGED BY THESE UNSEASONABLY
  COLD OVERNIGHT TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$

BYRD
3 follow-up statements
395 
WWUS73 KLSX 192040
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
340 PM CDT FRI APR 19 2013

ILZ095-096-MOZ018-019-026-027-201300-
/O.CON.KLSX.FZ.W.0001.130420T0600Z-130420T1300Z/
ADAMS IL-BROWN IL-KNOX MO-LEWIS MO-MARION MO-SHELBY MO-
INCLUDING THE CITIES OF...HANNIBAL...QUINCY
340 PM CDT FRI APR 19 2013

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SATURDAY...

* TIMING...SUBFREEZING TEMPERATURES CAN BE EXPECTED AFTER 
  MIDNIGHT TONIGHT...AND CONTINUE INTO EARLY SATURDAY MORNING.

* TEMPERATURES...DROPPING INTO THE UPPER 20S.

* IMPACTS...SENSITIVE PLANTS WILL BE DAMAGED BY THESE 
  UNSEASONABLY COLD OVERNIGHT TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

ILZ058>060-064-065-069-070-074-079-097>102-MOZ034>036-041-042-
047>052-059>065-072>075-084-085-099-201300-
/O.CON.KLSX.FR.Y.0002.130420T0600Z-130420T1300Z/
AUDRAIN MO-BOND IL-BOONE MO-CALHOUN IL-CALLAWAY MO-CLINTON IL-
COLE MO-CRAWFORD MO-FAYETTE IL-FRANKLIN MO-GASCONADE MO-GREENE IL-
IRON MO-JEFFERSON MO-JERSEY IL-LINCOLN MO-MACOUPIN IL-MADISON IL-
MADISON MO-MARION IL-MONITEAU MO-MONROE IL-MONROE MO-
MONTGOMERY IL-MONTGOMERY MO-OSAGE MO-PIKE IL-PIKE MO-RALLS MO-
RANDOLPH IL-REYNOLDS MO-ST. CHARLES MO-ST. CLAIR IL-
ST. FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE MO-
WARREN MO-WASHINGTON IL-WASHINGTON MO-
INCLUDING THE CITIES OF...BELLEVILLE...BOWLING GREEN...CHESTER...
COLUMBIA...EDWARDSVILLE...FARMINGTON...JEFFERSON CITY...
LITCHFIELD...MEXICO...SALEM...ST CHARLES...ST LOUIS...UNION...
VANDALIA
340 PM CDT FRI APR 19 2013

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SATURDAY...

* TIMING...PATCHY FROST WILL BE DEVELOPING AFTER MIDNIGHT 
  TONIGHT...AND CONTINUE INTO EARLY SATURDAY MORNING.

* TEMPERATURES...DROPPING INTO THE LOWER 30S.

* IMPACTS...SENSITIVE PLANTS WILL BE DAMAGED BY THESE 
  UNSEASONABLY COLD OVERNIGHT TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$

TES
654 
WWUS73 KLSX 200909
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
409 AM CDT SAT APR 20 2013

ILZ095-096-MOZ018-019-026-027-201300-
/O.CON.KLSX.FZ.W.0001.000000T0000Z-130420T1300Z/
ADAMS IL-BROWN IL-KNOX MO-LEWIS MO-MARION MO-SHELBY MO-
INCLUDING THE CITIES OF...HANNIBAL...QUINCY
409 AM CDT SAT APR 20 2013

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* TIMING...SUBFREEZING TEMPERATURES WILL CONTINUE EARLY THIS
  MORNING.

* TEMPERATURES...EARLY MORNING LOWS WILL BE BOTTOMING OUT AROUND
  THE 30 DEGREE MARK.

* IMPACTS...SENSITIVE PLANTS WILL BE DAMAGED BY THESE UNSEASONABLY
  COLD TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

ILZ058>060-064-065-069-070-074-079-097>102-MOZ034>036-041-042-
047>052-059>065-072>075-084-085-099-201300-
/O.CON.KLSX.FR.Y.0002.000000T0000Z-130420T1300Z/
AUDRAIN MO-BOND IL-BOONE MO-CALHOUN IL-CALLAWAY MO-CLINTON IL-
COLE MO-CRAWFORD MO-FAYETTE IL-FRANKLIN MO-GASCONADE MO-GREENE IL-
IRON MO-JEFFERSON MO-JERSEY IL-LINCOLN MO-MACOUPIN IL-MADISON IL-
MADISON MO-MARION IL-MONITEAU MO-MONROE IL-MONROE MO-
MONTGOMERY IL-MONTGOMERY MO-OSAGE MO-PIKE IL-PIKE MO-RALLS MO-
RANDOLPH IL-REYNOLDS MO-ST. CHARLES MO-ST. CLAIR IL-
ST. FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE MO-
WARREN MO-WASHINGTON IL-WASHINGTON MO-
INCLUDING THE CITIES OF...BELLEVILLE...BOWLING GREEN...CHESTER...
COLUMBIA...EDWARDSVILLE...FARMINGTON...JEFFERSON CITY...
LITCHFIELD...MEXICO...SALEM...ST CHARLES...ST LOUIS...UNION...
VANDALIA
409 AM CDT SAT APR 20 2013

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* TIMING...PATCHY FROST CAN BE EXPECTED EARLY THIS MORNING.

* TEMPERATURES...EARLY MORNING TEMPERATURES WILL BE IN THE 30S...
  WITH THE COLDEST READINGS IN SHELTERED AND LOW-LYING AREAS.

* IMPACTS...SENSITIVE PLANTS WILL BE DAMAGED BY THIS FROST AND
  UNSEASONABLY COLD TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$

TRUETT
637 
WWUS73 KLSX 201309
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
809 AM CDT SAT APR 20 2013


ILZ095-096-MOZ018-019-026-027-201415-
/O.EXP.KLSX.FZ.W.0001.000000T0000Z-130420T1300Z/
ADAMS IL-BROWN IL-KNOX MO-LEWIS MO-SHELBY MO-MARION MO-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL
809 AM CDT SAT APR 20 2013

...FREEZE WARNING HAS EXPIRED...

TEMPERATURES ACROSS THE REGION ARE WARMING ABOVE FREEZING...THUS
THE FREEZE WARNING HAS BEEN ALLOWED TO EXPIRE.

$$

ILZ058>060-064-065-069-070-074-079-097>102-MOZ034>036-041-042-
047>052-059>065-072>075-084-085-099-201415-
/O.EXP.KLSX.FR.Y.0002.000000T0000Z-130420T1300Z/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-PIKE IL-CALHOUN IL-JERSEY IL-
MADISON IL-ST. CLAIR IL-MONROE IL-MONROE MO-RALLS MO-PIKE MO-
BOONE MO-AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-
MONTGOMERY MO-LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-
FRANKLIN MO-ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-
CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-
IRON MO-MADISON MO-REYNOLDS MO-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...EDWARDSVILLE...BELLEVILLE...BOWLING GREEN...COLUMBIA...
MEXICO...JEFFERSON CITY...ST CHARLES...UNION...ST LOUIS...
FARMINGTON
809 AM CDT SAT APR 20 2013

...FROST ADVISORY HAS EXPIRED...

TEMPERATURES ACROSS THE REGION ARE WARMING ABOVE FREEZING...THUS
FROST IS NO LONGER A THREAT AND THE ADVISORY HAS BEEN ALLOWED TO
EXPIRE.

$$

JP

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this frost advisory went out at Apr 19, 3:54 AM CDT, 33 minutes earlier.

Area forecast discussion, Apr 19, 3:54 AM CDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
354 AM CDT FRI APR 19 2013

.SHORT TERM...(THROUGH LATE THIS AFTERNOON)
ISSUED AT 350 AM CDT FRI APR 19 2013

CENTER OF INTENSE STORM SYSTEM WILL BE SPINNING ITS WAY FROM THE
UPPER GREAT LAKES INTO SOUTHERN CANADA TODAY.  THIS PUTS THE FA IN
THE WINDY AND COLD WAKE OF THE SYSTEM...WHICH MEANS TODAYS WEATHER
WILL BE CHARACTERIZED BY STRONG WEST-NORTHWEST WINDS AND TEMPS THAT
WILL BE WELL BELOW NORMAL.

EXTENSIVE SC DECK BLANKETS THE REGION EARLY TODAY...AND RAGGED BACK
EDGE OF THE CLOUDS RUNS FROM W IA TO NEAR THE MO/KS BORDER AT 08Z.
AS LOW CONTINUES TO PULL AWAY FROM THE AREA BELIEVE THAT THE BACK
EDGE OF THE CLOUD DECK WILL SWEEP EAST.  SOMEWHAT OFFSETTING THIS
CLEARING SHOULD BE DIURNAL CLOUD DEVELOPMENT DUE TO THE COLD TEMPS
AND AMPLE LOW LEVEL MOISTURE...AND OUR N/NE COUNTIES SHOULD SEE MORE
COVERAGE OF THESE HOME-GROWN CLOUDS DUE TO SOMEWHAT DEEPER CYCLONIC
CURVATURE OVER THIS PART OF THE CWA.

MOS GUIDANCE FOR MAX TEMPS LOOKS TO BE IN THE BALLPARK.  VALUES ARE
SUPPORTED BY CONDITIONAL CLIMATOLOGY WHICH SUGGESTS A 10-18 DEGREE
WARMUP...AND ALSO DOVETAILS FAIRLY WELL WITH MAX TEMPS DERIVED FROM
THE PROGGED 850MB TEMPS AND THE THINKING THAT AT LEAST PARTIAL
SUNSHINE WILL ALLOW SOME ADDITIONAL WARMING.

TRUETT

.LONG TERM...(TONIGHT THROUGH THURSDAY)
ISSUED AT 350 AM CDT FRI APR 19 2013

(TONIGHT THROUGH SUNDAY NIGHT)

MAIN ISSUE FOR TONIGHT WILL BE WHEN WILL CLOUDS CLEAR OUT AND HOW
COLD WILL IT GET. AS SYSTEM CONTINUES TO LIFT TO NORTHEAST THROUGH
SOUTHERN CANADA TONIGHT...WE CONTINUE TO BE IN WRAP AROUND FLOW WITH
GUSTY WEST TO NORTHWEST WINDS DIMINISHING BY 06Z. BUT WITH SO MUCH
LOW LEVEL MOISTURE DUE TO MAJOR RAINFALL PAST 36 HOURS...NOT SURE
HOW CONFIDENT I AM ABOUT FROST/FREEZE POTENTIAL. BUT WITH STUFF
BUDDING OUT OVER REGION...SKIES CLEARING OUT/WIND DIMINISHING AND LOWS
FORECAST IN THE UPPER 20S TO LOW 30S...WILL ERR ON SIDE OF CAUTION
AND ISSUE A FREEZE WARNING FOR FAR NORTHERN 6 COUNTIES AND FROST
ADVISORY FOR THE REMAINDER OF THE FORECAST AREA FROM 06Z TO 13Z
TONIGHT.

BEYOND THAT QUIET WEATHER IN STORE FOR THE WEEKEND WITH TEMPERATURES
MODERATING THROUGH THE PERIOD. HIGHS ON SATURDAY WILL BE IN THE MID
50S TO LOW 60S. LOWS SATURDAY NIGHT WILL BE WARMER...ONLY IN THE
UPPER 30S TO MID 40S. HIGHS WARMING UP INTO THE MID 60S EVERYWHERE
ON SUNDAY WITH LOWS SUNDAY NIGHT IN THE MID 40S...AHEAD OF NEXT
WEATHER SYSTEM.

(MONDAY THROUGH THURSDAY)

EXTENDED MODELS CONTINUE TO HAVE DIFFERENCES ON STRENGTH AND TIMING
OF NEXT WEATHER SYSTEM THAT WILL BEGIN TO AFFECT THE FORECAST AREA
ON MONDAY. FOR NOW HAVE SHOWERS AND THUNDERSTORMS MOVING INTO FAR
NORTHERN PORTIONS OF FORECAST AREA ON MONDAY. THEN SHOWERS AND
THUNDERSTORMS TO INCREASE IN COVERAGE MONDAY NIGHT THROUGH
TUESDAY...BEFORE TAPERING OFF FROM WEST TO EAST ON TUESDAY NIGHT.
TEMPERATURES TO REMAIN NEAR NORMAL ON MONDAY IN THE MID TO UPPER
60S...THEN DROP OFF INTO THE LOW TO MID 50S BY WEDNESDAY AS SURFACE
RIDGE BUILDS IN. COOL OFF NOT TO LAST LONG AS TEMPERATURES BEGIN TO
MODERATE ON THURSDAY...WARMING UP INTO THE UPPER 50S TO LOW 60S.

BYRD
&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 1146 PM CDT THU APR 18 2013

THE COLD FRONT HAS MOVED WELL EAST OF THE AREA TAKING THE LAST OF
THE RAIN WITH IT...THOUGH THERE AREA SOME SPRINKLES DRIFTING EAST
ACROSS SW IL. IN THE WAKE OF THIS SYSTEM...PLENTY OF WIND AND HIGH
END MVFR CIGS ABOUND TONIGHT. GUSTY WRLY WINDS AND CIGS NEAR 3 KFT
WILL CONTINUE OVERNIGHT AS THE SFC LOW MOVES INTO THE WRN GRT LKS.
WINDS ARE EXPECTED TO INCREASE FROM LATE MORNING THROUGH THE AFTN
BEFORE DIMINISHING AFTER SUNSET AS HIGH PRESSURE GAINS CONTROL.
CIGS ARE EXPECTED TO REMAIN NEAR 3 KFT OVERNIGHT THOUGH MODELS DO
HINT AT SOME LOW MVFR CIGS ROTATING THRU THE AREA TOWARDS SUNRISE.
SKIES SHOULD BEGIN CLEARING DURING THE AFTN FROM SW TO NE. AREAS
ALONG AND EAST OF THE MS RVR SHOULD REMAIN BKN UNTIL NEAR SUNSET
WHEN THE DIURNALLY DRIVEN CLOUDS SUBSIDE. THERE COULD BE SOME FOG
FRIDAY NIGHT..BUT THE BULK OF THE IMPACTS SHOULD BE AFTER THE
VALID PRD OF THIS PACKAGE.

SPECIFICS FOR KSTL...

MVFR CIGS AND A GUSTY WRLY WIND WILL CONTINUE OVERNIGHT. WINDS
WILL INCREASE DURING THE DAY ON FRIDAY. CIGS SHOULD CLEAR DURING
LATE AFTN. FOG WILL BE POSSIBLE FRIDAY NIGHT WITH CLEAR SKIES AND
LIGHT WINDS...BUT TOO FAR OUT TO INCLUDE ATTM.

2%
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FROST ADVISORY FROM 1 AM TO 8 AM CDT SATURDAY FOR AUDRAIN MO-
     BOONE MO-CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-
     GASCONADE MO-IRON MO-JEFFERSON MO-LINCOLN MO-MADISON MO-
     MONITEAU MO-MONROE MO-MONTGOMERY MO-OSAGE MO-PIKE MO-RALLS
     MO-REYNOLDS MO-ST. CHARLES MO-ST. FRANCOIS MO-ST. LOUIS
     CITY MO-ST. LOUIS MO-STE. GENEVIEVE MO-WARREN MO-WASHINGTON
     MO.

     FREEZE WARNING FROM 1 AM TO 8 AM CDT SATURDAY FOR KNOX MO-LEWIS
     MO-MARION MO-SHELBY MO.

IL...FROST ADVISORY FROM 1 AM TO 8 AM CDT SATURDAY FOR BOND IL-
     CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-
     MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
     PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

     FREEZE WARNING FROM 1 AM TO 8 AM CDT SATURDAY FOR ADAMS IL-BROWN
     IL.

&&

WFO LSX
Hazardous weather outlook, Apr 18, 8:42 PM CDT, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
842 PM CDT THU APR 18 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-191200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
842 PM CDT THU APR 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

SOME POINTS ALONG THE MISSISSIPPI AND LAMOINE RIVERS ARE IN MAJOR
FLOOD. PLEASE SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC
DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS PARTS OF THE AREA
MONDAY AND MONDAY NIGHT AND FOR THE ENTIRE AREA ON TUESDAY.

SOME POINTS ALONG THE MISSISSIPPI...ILLINOIS...FABIUS...QUIVRE
AND LAMOINE RIVERS WILL BE IN OR GO TO MAJOR FLOOD. PLEASE SEE THE
APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

GKS

In the hours before

Local storm report, Apr 18, 10:42 PM CDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1042 PM CDT THU APR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     HEAVY RAIN       TROY                    38.73N  89.89W
04/18/2013  M3.39 INCH       MADISON            IL   TRAINED SPOTTER

            STORM TOTAL...3.39 INCHES OF RAIN

&&

GKS
Local storm report, Apr 18, 10:44 PM CDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1044 PM CDT THU APR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1021 PM     HEAVY RAIN       DU BOIS                 38.22N  89.21W
04/18/2013  M2.05 INCH       WASHINGTON         IL   TRAINED SPOTTER

            2.05 INCHES OF RAIN TODAY

&&

GKS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 4:27 AM CDTFreeze WarningLSXAdams, Brown28 hr
Apr 19, 6:46 AM CDTRiver Flood WarningLSXReynolds61 hr

Nearby

Frost Advisories in Missouri, 2013Frost Advisories in Illinois, 2013Every frost advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.